# SDR SIMA20140206002

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 29,234 hours, 25,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY FLOOR LIGHTING STRIP INOPERATIVE.  R & R REAR EMERGENCY FLOOR LIGHTING STRIP IAW AMM 33-50-12.
